# SDR AALA202302273835

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 21,980 hours, 9,201 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS MEGAPHONE INOPERATIVE. REMOVED AND REPLACED MEGAPHONE.
